Filomat 2007 Volume 21, Issue 2, Pages: 45-53
Full text ( 149 KB)
Coincidence points and invariant approximation results on q-normed spaces
Nashine Kumar Hemant
We present coincidence points results for multivalued /- nonexpansive mappings in the setting of nonstarshaped domain of q-normed space which is not necessarily a locally convex space. As application, an invariant approximation result is also obtained. Our results improve and extend the results of Bano, Khan and Latif , Hussain , Latif and Tweddle , Rhoades , Sahab, Khan and Sessa , Shahzad  and Singh  in the setting of nonstarshaped domain. .
Keywords: coincidence point, invariant approximation, q-normed space, multivalued /-nonexpansive mapping
More data about this article available through SCIndeks